# SDR SWAA2022012718551

- Difficulty date: July 13, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer Seal
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 542BB O/B CENTER SEAL RETAINER IS BROKEN / REMOVED FAIRING 542 O/B CENTER SEAL RETAINER PER SRM 51-40-02-0G-0 3426C 07-14-17 INSTALLED FAIRING 542BB O/B CENTER SEAL RETAINER IAW SRM 51-40-02-0G-0 STEP 11C (1)(A)(C)(2) 7041U 19JUL17
